Recurrence relations between moments of order statistics
A. H. Khan,
Mohd. Yaqub and
Saud Parvez
Naval Research Logistics Quarterly, 1985, vol. 32, issue 4, 693-693
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800320416
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:4:p:693-693
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().